Change search
ReferencesLink to record
Permanent link

Direct link
A computation of Green functions for the weighted biharmonic Green functions \Delta|z|^{-2\alpha}\Delta
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1994 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 75, 51-78 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Duke Univ. Press , 1994. Vol. 75, 51-78 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182428OAI: oai:DiVA.org:kth-182428DiVA: diva2:904431
Note

NR 20160223

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-23Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Duke mathematical journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 51 hits
ReferencesLink to record
Permanent link

Direct link